If you need an accessible version of this item please contact JSTOR User Support

Rational Approximations to π

K. Y. Choong, D. E. Daykin and C. R. Rathbone
Mathematics of Computation
Vol. 25, No. 114 (Apr., 1971), pp. 387-392
DOI: 10.2307/2004936
Stable URL: http://www.jstor.org/stable/2004936
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Rational Approximations to π
Preview not available

Abstract

Using an IBM 1130 computer, we have generated the first 20,000 partial quotients in the ordinary continued-fraction representation of π.

Page Thumbnails

  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392